# SDR BAQA090584

- Difficulty date: October 30, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N365KY
- Make and model: Aerosp SA365N
- Aircraft serial: 6529
- Aircraft time: 1,269 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 1,269 hours
- Component: Starter Gen
- Component part number: 524031
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR BRUSHES WORN BEYOND LIMITS.  HARD CARD ENCLOSED.  REPLACED WITH SERVICEABLE UNIT.  11/3/03
